# SDR AALA20071902

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low Pressure
- Location: Rt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX INFLIGHT T2435/08OCT - LOST RIGHT HYDRAULIC SYSTEM.  RIGHT HYDRAULIC PRESSURE LOW AND RUDDER MANUAL LIGHTS ILLUMINATED.  LANDED PHX WITHOUT INCIDENT.  LANDED WITH GEAR DOOR EXTENDED.  INSPECTED GEAR DOORS WITH NO DAMAGE NOTED.  BLED AIR FROM RIGHT HYDRAULIC RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
